I have been on 100mcg of levothyroxine but have now had three episodes of feeling faint, rapid heart, nausea, incredibly dry mouth, black spots before eyes while just strolling and hardly doing anything. I had to have a medic as I nearly passed out but my blood pressure was sky high at 190/95 it then changed down to 167/87 and my heart beat came down from 140 to 87. I had an ECG which he said was fine and blood tests fine. My doctor got in touch with cardiology after telling them i have episodes of fast heart rate ( I woke up one morning as my heart was 144 and I wasn't having a bad dream yet it stayed like that for about two hours!) who suggested I take a betablocker bisoprolol 2.5mg but I am really worried about taking the betablockers as it's more medication so wondered if anyone else had had symptoms like this? It was so so scary at the time and I felt I was going to die, horrible feeling when you're in a public place feeling this ill, I have a blood pressure monitor at home now and it swings from 177/88 70 146/79 and I still feel woozy at times.
The last Blue Horizon blood test I had was in July 2015 which was
TSH 1.37 (0.27-4.2)
Free T4 15.55 (12-22)
Free T3 4.47 (3.1-6.8)
T4 Total 88.9 (64.5-142)
The doctor tested my TSH only (april 2016) and said it was normal (about 1.7 something but I forget cos he told me in the surgery quickly)
The doctor doesn't seem concerned about my blood pressure as it was 135/80 when he tested it.
I was wondering if maybe I should be trying T3 aswell as T4 but I darent go back to the doctor to ask as he told me to take the betablockers for a month to see how i feel and I haven't taken any yet!